Title

Asymptotic laplace transforms and Watson's Lemma

Department

Mathematics

Document Type

Article

Publication Source

International Journal of Pure and Applied Mathematics

Publication Date

2015-01-01

Volume

102

Issue

3

First Page

407

Last Page

419

Abstract

In this paper we will present yet another definition of the Asymptotic Laplace Transforms which comes to further improve the extension of the Laplace Transforms to all locally integrable function as proposed by G. Lumer and F. Neubrander [7]. We will present two new results, one due essentially to the late G. Lumer, results related to the asymptotic expansion of the Laplace Transforms in terms of 1/λ.

DOI

10.12732/ijpam.v102i3.1

Comments

This is an open access article licensed under the Creative Commons Attribution International License (CC BY).

https://doi.org/10.12732/ijpam.v102i3.1

Share

COinS